World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Interconnection Networks cover

Volume 04, Issue 01 (March 2003)

No Access
SOME COMBINATORIAL PROPERTIES OF MIXED CHORDAL RINGS
  • Pages:3–16

https://doi.org/10.1142/S0219265903000702

No Access
IMPROVED BOUNDS FOR THE CROSSING NUMBER OF THE MESH OF TREES
  • Pages:17–35

https://doi.org/10.1142/S0219265903000714

No Access
MESSY BROADCASTING IN MULTIDIMENSIONAL DIRECTED TORI
  • Pages:37–51

https://doi.org/10.1142/S0219265903000726

No Access
A COMPACT LAYOUT OF THE BUTTERFLY
  • Pages:53–75

https://doi.org/10.1142/S0219265903000738

No Access
MODELS OF DISTRIBUTED-SHARED-MEMORY ON AN INTERCONNECTION NETWORK FOR BROADCAST COMMUNICATION
  • Pages:77–102

https://doi.org/10.1142/S021926590300074X

No Access
AN OPTIMAL NEIGHBOURHOOD BROADCASTING SCHEME FOR STAR INTERCONNECTION NETWORKS
  • Pages:103–112

https://doi.org/10.1142/S0219265903000751

No Access
STRONG FAULT-TOLERANCE: PARALLEL ROUTING IN STAR NETWORKS WITH FAULTS
  • Pages:113–162

https://doi.org/10.1142/S0219265903000763